# SDR B30R200000004

- Difficulty date: October 2, 2000
- Submitted: October 11, 2000
- Operation: General aviation
- Aircraft: N6637G
- Make and model: Cessna 550
- Aircraft serial: 5500670
- Aircraft time: 3,890 hours
- Engine: Pwa JT15D4
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: AN9245D
- Condition: Missing
- Location: Wing Root
- Part time: 3,890 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING A PHASE INSPECTION OF THE FUEL LOW LEVEL SWITCH, THE SWITCH WAS FOUND FAULTY.  DURING REPLACEMENT, IT WAS NOTICED THERE WAS ONLY ONE NUT HOLDING THE SWITCH IN PLACE.  (NO JAM NUT). THE IPC CHAPTER 28-40-01 FIG 1 ITEM 6 SHOWS TWO NUTS. TWO OTHER AIRCRAFT, S/N'S 550-663 AND 550-666, WERE ALSO FOUND TO BE IN THE SAME CONDITION.  SUBMITTER STATED THERE IS NO WAY TO SAFETY JUST ONE NUT. THE SITUATION COULD POSSIBLY CAUSE A FUEL LEAK.  (X)
